CureZone   Log On   Join
Re: Could this be Mirena side effects?
 
shira shira Views: 1,538
Published: 8 years ago
 
This is a reply to # 1,883,984

Re: Could this be Mirena side effects?


I agree!!! My periods are sporadic more of not getting them then getting them. The negative feelings come and go. How are you doing on the cleanses? Are you doing both at the same time? How do you feel? Any symptoms of complete exhaustion, or anxiety while on the cleanse or before the cleanse? I hope you have a speedy recovery!!!! Please Keep in touch! Enjoy your Thanksgiving! :-) If I don't have a big feast,, I'm thankful for you all on this site.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.391 sec, (1)